# SDR CA100125003

- Difficulty date: January 7, 2010
- Submitted: March 1, 2010
- Operation: General aviation
- Make and model: Dhav DH82C
- Aircraft time: 3,513 hours
- Engine: Dhavxx GIPSYMAJOR1C
- System (JASC): 7931 · Engine Oil Pressure
- Part: Oil System
- Condition: Low Pressure
- Location: Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: E, A

## Discrepancy

(CAN) DURING CRUISE AT FL230, THE CREW RECEIVED A LOW OIL PRESSURE WARNING.   ENGINE WAS SHUTDOWN AND AN UNEVENTFUL SINGLE ENGINE LANDING AT THE DEPARTURE AIRPORT FOLLOWED.  TROUBLESHOOTING IS ON-GOING.  MFG WILL INVESTIGATE TO ESTABLISH ROOT CAUSE AND SUPPLEMENT THE REPORT ONCE THE INFORMATION IS AVAILABLE.
